Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Loss of weight, well developed 6 pack after smoking marijuana and drinking wine. How can I cure this?

Hi, I ve been working out for weeks and have developed a 6 pack. I smoked marijuana for the first time in months and drank a few glasses of wine. The day after, I couldn t see my 6 pack anymore. Even while flexing. Even after 2 full abdominal workouts. Does the weed and/or wine cause this? Is it bloating? And how can I get rid of it? How long?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Loss of weight, and getting a 6-pack abdomen after smoking marijuana and drinking wine will not last for a long time. I also believe that you need to have no problems with dependence as you might regain all that weight you lost with withdrawals. I hope you consult a psychiatrist as soon as possible to get rid of the habit as well as your possible body dysmorphic disorder.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor